Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

lower your blood sugar after you overeat

What can you do to help to lower your blood sugar after you overeat ? I am Type II Diabetic. Supposing I overeat, it doesn't matter, what my blood sugar has gone too high as a result. Other than extra medication which I won t do if it is not prescribed ,is there anything I can do to help lower it to a better level? Don t say don t overeat because let s face it, everyone does it once in awhile!
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Even of you overeat, chosse smart on what you eat. You need to have a balanced diet. Go by the glycemic index, if the carbohydrate content is more in any food then avoid it or have it in minimal amounts. Otherwise follow the normal guidelines of  Low Fat, Low Sugar, Low Salt, Plenty of Fruit and Vegetables, and Plenty of Complex Carbohydrates. Try and contyrol overeating which more focussed way of dealing with the problem.

Answered: Tue, 22 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor